# SDR DALA2015021901467

- Difficulty date: February 18, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Window Frame
- Condition: Scratched
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHED WINDOW CUTOUT OF LT FWD EMERGENCY EXIT DOOR AROUND.  SCRATCHES WERE BLENDED OUT IAW SRM 53-05, FIG 111.
